# SDR HALA0600871

- Difficulty date: November 16, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 8,024 hours, 19,851 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064500000303
- Part serial: RTA44004970
- Condition: Failed
- Location: Nr 2 Vhf
- Part time: 8,024 hours, 19,851 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - NR 2 VHF RADIO RADIO INOP UNABLE TO TRANSMITT.  REPLACED NR 2 VHF COMM XCVR PER AMM 23-12-01.  OK FOR SERVICE.
